# SDR UPS05844971

- Difficulty date: July 11, 2005
- Submitted: July 27, 2005
- Operation: Air carrier
- Aircraft: N807UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46007
- Aircraft time: 75,049 hours, 28,670 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Finger Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 HEAVY CORROSION UNDER FINGER DOUBLER LT SIDE OF COCKPIT SUBFLOOR STA -12 TO -32     REMOVED DOUBLER AT STA -12 TO -32 IAW 53-02-03 FABRICATED 3 EA FILLERS, 1 EA DOUBLER, AND 1 EA FINGER DOUBLER AND INSTALLED IAW DWG SRO 8530026 SRM 51-1-20D, AND 51-2-1
